Nonlinear boundary integral equations for harmonic problems

Olaf Steinbach, M. Ganesh

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)437-459
JournalJournal of integral equations and applications
Volume11
Publication statusPublished - 1999

Cite this

Nonlinear boundary integral equations for harmonic problems. / Steinbach, Olaf; Ganesh, M.

In: Journal of integral equations and applications, Vol. 11, 1999, p. 437-459.

Research output: Contribution to journalArticleResearchpeer-review

@article{65947966fcd646df9fee3e4415822e74,
title = "Nonlinear boundary integral equations for harmonic problems",
author = "Olaf Steinbach and M. Ganesh",
year = "1999",
language = "English",
volume = "11",
pages = "437--459",
journal = "Journal of integral equations and applications",
issn = "0897-3962",
publisher = "Rocky Mountain Mathematics Consortium",

}

TY - JOUR

T1 - Nonlinear boundary integral equations for harmonic problems

AU - Steinbach, Olaf

AU - Ganesh, M.

PY - 1999

Y1 - 1999

M3 - Article

VL - 11

SP - 437

EP - 459

JO - Journal of integral equations and applications

JF - Journal of integral equations and applications

SN - 0897-3962

ER -